We consider the notion of generalized c-distance in the setting of ordered cone b-metric spaces and obtain some new fixed point results. Our results provide a more general statement, under which can be unified some theorems of the existing literature. In particular, we refer to the results of Sintunavarat et al. [W. Sintunavarat, Y.J. Cho, P. Kumam, Common fixed point theorems for c-distance in ordered cone metric spaces, Comput. Math. Appl. 62 (2011) 1969-1978]. Some examples and an application to nonlinear fourth-order differential equation are given to support the theory.
|Numero di pagine||14|
|Rivista||Fixed Point Theory|
|Stato di pubblicazione||Published - 2019|
All Science Journal Classification (ASJC) codes
- Computational Mathematics
- Applied Mathematics